Alert archive / Mississippi / River Flood Warnings in 2009

River Flood Warning 128, NWS Jackson, MS

October 15, 2009Lawrence County, Mississippi

NWS Jackson, MS issued this river flood warning at Oct 15, 2009, 10:58 AM CDT for Lawrence County, Mississippi. It took effect at Oct 15, 2009, 9:24 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2009, 10:58 AM CDT (15:58 UTC)
In effect from
Oct 15, 2009, 9:24 PM CDT
Expired
Oct 16, 2009, 10:58 AM CDT
In force
14 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Monticello (MTCM6).

Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02488500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Oct 15, 5:00 AM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Oct 15, 5:00 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT THU OCT 15 2009

.SHORT TERM...TODAY THROUGH FRIDAY...CONVECTION BEGINNING TO DEVELOP
THIS MORNING TO OUR NORTHWEST ALONG AND OUT AHEAD OF A COLD FRONT
THAT WILL MOVE INTO THE DELTA BY MID MORNING. THE MODELS INDICATE
INSTABILITY INCREASING ACROSS MUCH OF THE AREA LATER THIS MORNING
INTO THE AFTERNOON WITH ML CAPES OF 1500-2300 J/KG AND LIS OF -7.
DEEP LAYER SHEAR PEAKING AT AROUND 40 TO 45KTS WILL BE SUFFICIENT TO
SUPPORT BOW ECHOES AND SUPERCELL FORMATION. THERE WILL BE A LOW
TORNADO RISK WITH A LINEAR FLOW AND SREH VALUES PEAKING AT AROUND
150 TO 170 M2/S2...BUT CANNOT BE RULED OUT ESPECIALLY OVER THE
SOUTHERN PORTIONS OF THE AREA LATER THIS AFTERNOON. CRAVEN-BROOKS
SIG SEVERE PARAMETERS CONTINUE TO FORECAST TO PEAK NEAR 50K AHEAD OF
FRONTAL BOUNDARY THIS AFTERNOON. THE GFS SIG TORNADO PARAMETERS
CLIMB ABOVE 3 FOR A BRIEF PERIOD ALSO. THE LOCAL WRF MODELS INDICATE
THE BEST DEVELOPMENT OF THE CONVECTION GENERALLY ALONG AND SOUTH OF
THE HIGHWAY 20 CORRIDOR EARLY THIS AFTERNOON...BUT SEVERE POTENTIAL
COULD BE AS FAR NORTH AS HWY 82 LATER THIS MORNING. SOME LIMITING
FACTORS THIS AFTERNOON INCLUDE MARGINAL LAPSE RATES OF 5.0 TO 5.5
C/KM AND H500 TEMPS OF -6. THESE FACTORS MAY LIMIT HAIL
FORMATION...BUT LARGE HAIL WILL BE POSSIBLE WITH ANY SUPERCELL THAT
DEVELOPS. WITH THE LINEAR FLOW EXPECT AT LEAST LOCALIZED FLASH
FLOODING WILL BE POSSIBLE...BUT THE COLD FRONT WILL BE PROGRESSIVE
ACROSS THE AREA SO THE FLASH FLOODING POTENTIAL SHOULD BE MINIMAL.

THE FRONT WILL PUSH TO THE SOUTH OF THE AREA BY MIDNIGHT WITH SOME
RESIDUAL SHOWERS OVER THE SOUTHEASTERN PORTIONS OF THE AREA...BUT
ALL OF THE ACTIVITY SHOULD MOVE TO THE SOUTH OF THE AREA BY THE VERY
EARLY MORNING HOURS. HIGH PRESSURE AND MUCH COOLER TEMPS WILL
PREVAIL OVER THE AREA FRIDAY WITH HIGHS IN THE LOW TO MID 60S.

STUCK PRETTY CLOSE TO GUIDANCE THROUGH THE PERIOD...BUT DID RAISE
POPS SLIGHTLY ACROSS THE AREA TODAY. H925 TEMPS RANGING FROM 4 TO 9C
COSMOLOGICALLY WOULD EQUATE TO THE LOW TO MID 60S ACROSS THE AREA
ON FRIDAY AND THAT IS SLIGHTLY BELOW MAV GUIDANCE./15/

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...BY FRIDAY EVENING THE
COLD FRONT WILL BE WELL SOUTH OF OUR CWA AND OVER THE NORTHERN GULF.
HIGH PRESSURE AT THE SURFACE WILL BEGIN BUILDING INTO OUR AREA FROM
THE NORTH BUT A LARGE UPPER TROUGH WILL REMAIN OVER THE EASTERN
CONUS. COOLER THAN NORMAL TEMPERATURES WILL BE THE RESULT BY
SATURDAY MORNING. DESPITE OUR RATHER MOIST SOILS CAA IS EXPECTED TO
BE STRONG ENOUGH TO RESULT IN MORNING LOWS IN THE LOW TO MID 40S.
LATEST MAV GUIDANCE TEMPERATURES WERE AMONG THE WARMEST ENSEMBLE
MEMBERS FOR SATURDAY MORNING SO HAVE CUT MORNING LOWS CLOSER TO
ENSEMBLE MEANS. MODELS AGREE THAT A POTENT SHORTWAVE WILL DROP SOUTH
OUT OF CANADA AND DOWN THE BACK SIDE OF THE EASTERN CONUS UPPER
TROUGH SATURDAY AND BRING A REINFORCING SHOT OF COLD AIR TO OUR
REGION FOR SATURDAY NIGHT. ACCOMPANYING THE SHORTWAVE WILL BE A
1030MB HIGH. MODELS DO INDICATE SOME LIGHT PRECIPITATION OVER THE
MID MISSISSIPPI VALLEY WITH THIS SYSTEM THAT LOOKS TO FIZZLE OUT BY
THE TIME IT GETS TO OUR CWA. THE RESULTING MID LEVEL CLOUD COVER AND
DEEP NORTH FLOW WILL MAKE FOR A CHILLY SATURDAY WHERE MOST SITES
SHOULD TOP OUT NEAR 60 DEGREES. THE UPPER TROUGH WILL SHIFT EAST OF
OUR CWA SATURDAY NIGHT AND THE SFC HIGH BECOMES CENTERED OVER THE
MID MISSISSIPPI VALLEY. CLOUDS SHOULD DECREASE ACROSS OUR AREA ALLOW
FOR THE COLDEST NIGHT OF THE FALL SEASON THUS FAR. THE GFS IS A
LITTLE COOLER THAN THE ECMWF BUT THE 850MB ZERO DEGREE ISOTHERM IS
EXPECTED TO BE OVER OUR NORTHEAST WITH 925MB TEMPS OF 1-2C. WITH THE
SURFACE HIGH NORTHWEST OF THE AREA THE WINDS SHOULD ALLOW ENOUGH
MIXING TO KEEP PRIME RADIATIONAL COOLING FROM OCCURRING BUT MORNING
LOWS SHOULD BOTTOM OUT IN THE UPPER 30S TO LOWER 40S. SOME SITES IN
THE NORTHEAST MAY SEE A LIGHT FROST. AGAIN LATEST MAV GUIDANCE WAS
AMONG THE WARMEST ENSEMBLE MEMBER AND HAVE TRIMMED A FEW DEGREES OFF
THE MORNING LOWS. THE SURFACE HIGH WILL SHIFT EAST SUNDAY AND MONDAY
WHILE UPPER LEVEL RIDGING MOVES OVER THE REGION. ALTHOUGH
TEMPERATURES WILL AGAIN BE COOLER THAN NORMAL SUNDAY...WL SEE A
WARMING TREND THROUGH THE MIDDLE OF THE WEEK. BY TUESDAY SURFACE
HIGH PRESSURE WILL BE CENTERED OVER THE MID ATLANTIC SEABOARD WHILE
ANOTHER UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW MOVE OVER THE
CENTRAL PLAINS. THUS MOISTURE WILL BEGIN INCREASING TUESDAY AHEAD OF
THE APPROACHING LOW PRESSURE SYSTEM. THERE ARE SIGNIFICANT
DIFFERENCES BETWEEN THE GFS AND ECMWF WITH THIS NEXT SYSTEM. THE GFS
IS MORE PROGRESSIVE THAN THE ECMWF AND HAS AN OPEN TROUGH WITH A SFC
LOW WELL NORTH OF OUR AREA. THE GFS BRINGS THE ASSOCIATED COLD FRONT
AND NEXT BEST CHANCE FOR RAIN ACROSS OUR CWA WEDNESDAY. THE ECMWF
CLOSES OFF A LOW OVER THE SOUTHERN PLAINS WITH AN ASSOCIATED SURFACE
LOW MUCH CLOSER TO OUR CWA. THE ECMWF SOLUTION WOULD ALSO RESULT IN
A SEVERE WEATHER EVENT FOR OUR REGION THURSDAY. FOR NOW WL LEAN
TOWARD THE MORE PROGRESSIVE GFS SOLUTION AND LOOK FOR SOME
CONTINUITY IN LATER RUNS. /22/

&&

.AVIATION...MVFR CONDITIONS WERE BEING OBSERVED THIS MORNING NORTH
AND SOUTH WITH LIFR CEILINGS ACROSS THE CENTRAL PORTIONS. CONDITIONS
WILL BE SLOW TO IMPROVE THIS MORNING. A STRONGER COLD FRONT WILL
DEVELOP AND MOVE IN FROM THE NW THIS MORNING TO BEGIN SETTING OFF A
FINAL ROUND OF SHRA/TSRA. THE FRONT WILL BRING VFR CLOUD LAYERS TO
OUR NW SECTIONS IN THE LATE AFTERNOON WHILE STRONG/SEVERE STORMS
WILL BE POSSIBLE IN THE SRN HALF OF THE CWFA INTO EARLY THURSDAY
EVENING. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  54  62  43 /  87  57   2   3
MERIDIAN      82  54  62  41 /  87  61   4   4
VICKSBURG     82  55  64  43 /  80  52   2   3
HATTIESBURG   86  60  67  43 /  60  80   6   3
NATCHEZ       86  56  66  44 /  62  72   2   3
GREENVILLE    78  51  60  42 /  80  26   1   5
GREENWOOD     74  50  58  41 /  80  29   2   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/22/40
Hazardous weather outlook, Oct 15, 5:35 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
535 AM CDT THU OCT 15 2009

ARZ074-075-MSZ018-019-025>039-044>046-161045-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-
535 AM CDT THU OCT 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EXTREME
SOUTHEAST ARKANSAS..

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING
THROUGH EARLY AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY WILL
COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR SEVERE
THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE STORMS
WILL BE DAMAGING WINDS UP TO 60 MPH AND LOCALLY HEAVY RAINFALL. THE
RISK FOR SEVERE THUNDERSTORMS WILL MOVE SOUTH OF THE AREA BY THE
EARLY AFTERNOON AS THE COLD FRONT MOVES SOUTH TO THE I-20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT
EXPECTED THROUGH NEXT WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-161045-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
535 AM CDT THU OCT 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING
MORNING THROUGH LATE AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY
WILL COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE
STORMS WILL BE DAMAGING WINDS...UP TO 60 MPH...HAIL TO THE SIZE
OF QUARTERS AND LOCALLY HEAVY RAINFALL.,.BUT ONE OR TWO TORNADOES
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT
EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

In the hours before

Special weather statement, Oct 15, 7:22 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
722 AM CDT THU OCT 15 2009

ARZ074-LAZ007-151300-
ASHLEY AR-MOREHOUSE LA-
722 AM CDT THU OCT 15 2009

...SEVERE THUNDERSTORM APPROACHING ASHLEY COUNTY AND MOREHOUSE
PARISH...

AT 720 AM CDT...A LARGE SEVERE THUNDERSTORM OVER UNION COUNTY
ARKANSAS WAS MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL LIKELY
ENTER WESTERN ASHLEY COUNTY AND WESTERN MOREHOUSE PARISH AROUND OR
JUST AFTER 800 AM CDT. LARGE HAIL AND DAMAGING WINDS...AS WELL AS
VERY HEAVY RAINFALL...WILL BE POSSIBLE WITH THIS STORM IF IT
MAINTAINS ITS CURRENT INTENSITY. RESIDENTS ACROSS THE AREA SHOULD
MONITOR WEATHER CONDITIONS CLOSELY THIS MORNING. BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THIS
AFTERNOON.

COHEN
Special weather statement, Oct 15, 9:32 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
932 AM CDT THU OCT 15 2009

LAZ007>009-151515-
MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-
932 AM CDT THU OCT 15 2009

...STRONG THUNDERSTORM WILL PASS BETWEEN KILBOURNE AND OAK GROVE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH
WINDS WAS LOCATED 11 MILES NORTHWEST OF OAK GROVE AT 930 AM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAINS OF ONE TO TWO INCHES ALONG WITH CLOUD TO GROUND
LIGHTNING STRIKES ARE LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL EAST CARROLL...NORTHERN WEST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

40
Special weather statement, Oct 15, 10:02 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1002 AM CDT THU OCT 15 2009

LAZ007>009-015-151545-
MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-
1002 AM CDT THU OCT 15 2009

...STRONG THUNDERSTORM NEARING GOODWILL AND MOVING EAST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH
WINDS WAS LOCATED 8 MILES WEST OF GOODWILL AT 1000 AM CDT...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING
STRIKES ARE LIKELY WITH THIS STORM AS IT MOVES INTO THE PIONEER AND
FOREST COMMUNITIES BY 1045 AM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME NORTHEASTERN RICHLAND...WESTERN EAST CARROLL...
CENTRAL WEST CARROLL AND CENTRAL MOREHOUSE PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

40
Special weather statement, Oct 15, 10:49 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1049 AM CDT THU OCT 15 2009

MSZ030-031-033-151630-
CLAY MS-LOWNDES MS-OKTIBBEHA MS-
1049 AM CDT THU OCT 15 2009

...LOCALLY HEAVY RAINFALL UP TO ONE INCH DEVELOPING FOR GOLDEN
TRIANGLE AREAS...

SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS UP TO ONE
INCH AND GUSTY WINDS OF 40 MPH WERE CENTERED 4 MILES NORTHWEST OF
MULDROW AT 1045 AM CDT...MOVING EAST AT 40 MPH.

HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES WILL BE
AFFECTING THE WEST POINT...STARKVILLE AND COLUMBUS AREAS THROUGH
NOON TIME.

GUSTY WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN OKTIBBEHA...NORTHERN LOWNDES AND SOUTHEASTERN CLAY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 7:26 AM CDTDense Fog AdvisoryJANHinds, Madison, Rankin2 hr
Oct 15, 10:58 AM CDTRiver Flood WarningJANCopiah, Simpson5 days
Oct 15, 12:39 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Oct 15, 12:53 PM CDTTornado WarningJANClaiborne, Jefferson54 min
Oct 15, 1:08 PM CDTFlash Flood WarningJANClaiborne, Warren112 min
Oct 15, 1:23 PM CDTSevere Thunderstorm WarningJANJefferson52 min
Oct 15, 2:32 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln58 min
Oct 15, 2:34 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren30 min
Oct 15, 3:15 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln60 min
Oct 15, 3:47 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion58 min
Oct 15, 4:40 PM CDTSevere Thunderstorm WarningJANLamar, Marion65 min
Oct 15, 7:44 AM CDTSevere Thunderstorm WarningJANMorehouse76 min
Oct 15, 8:47 AM CDTTornado WarningJANMorehouse41 min
Oct 15, 9:24 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland81 min
Oct 15, 10:39 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland, Tensas66 min
Oct 15, 11:37 AM CDTFlash Flood WarningJANFranklin, Madison, Richland, Tensas113 min
Oct 15, 12:09 PM CDTSevere Thunderstorm WarningJANFranklin, Tensas66 min
Oct 15, 12:20 PM CDTTornado WarningJANTensas40 min
Oct 15, 1:31 PM CDTFlash Flood WarningJANFranklin, Madison, Richland, Tensas59 min

Nearby

River Flood Warnings in Mississippi, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.